# SDR AALA201509099003

- Difficulty date: September 8, 2015
- Submitted: September 13, 2015
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 68,610 hours, 26,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT 2R FELL FROM DOOR.  RE-ATTACHED R2 DOOR EXIT SIGN LENS.
